Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 111, Number 1

All articles in this issue are freely accessible.

Spectral multiplicity on products of hyperbolic spaces
Jonathan Huntley.
Proc. Amer. Math. Soc. 111 (1991), 1-12
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1031667
Bond invariance of $G$-rings and localization
Robert B. Warfield.
Proc. Amer. Math. Soc. 111 (1991), 13-18
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1027102
Matrices with circular symmetry on their unitary orbits and $C$-numerical ranges
Chi-Kwong Li and Nam-Kiu Tsing.
Proc. Amer. Math. Soc. 111 (1991), 19-28
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1041014
A note on linear automorphisms over $R$
Mowaffaq Hajja.
Proc. Amer. Math. Soc. 111 (1991), 29-34
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1036986
A note on the Jacobian condition and two points at infinity
James H. McKay and Stuart Sui Sheng Wang.
Proc. Amer. Math. Soc. 111 (1991), 35-43
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1034887
Matrix maps and the isomorphic structure of BK spaces
Jeff Connor.
Proc. Amer. Math. Soc. 111 (1991), 45-50
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1034884
On the clustering conjecture for Bernoulli factors of Bernoulli shifts
G. Keller.
Proc. Amer. Math. Soc. 111 (1991), 51-53
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1034885
Ultraseparating function spaces and operating functions for the real part of a function algebra
Eggert Briem.
Proc. Amer. Math. Soc. 111 (1991), 55-59
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1031448
A characterization of the approximation order of translation invariant spaces of functions
Rong Qing Jia.
Proc. Amer. Math. Soc. 111 (1991), 61-70
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1010801
How to compute the square root of the non-Euclidean wave operator
M. Kovalyov and M. Légaré.
Proc. Amer. Math. Soc. 111 (1991), 71-74
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1043412
Separate convergence of general $T$-fractions
W. J. Thron.
Proc. Amer. Math. Soc. 111 (1991), 75-80
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1045151
Lower $2$-estimates for sequences in Banach lattices
Frank Räbiger.
Proc. Amer. Math. Soc. 111 (1991), 81-83
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1023354
Characterization of functions in terms of rate of convergence of a quadrature process
Q. I. Rahman and G. Schmeisser.
Proc. Amer. Math. Soc. 111 (1991), 85-94
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1045597
The de Branges-Rovnyak model
James Guyker.
Proc. Amer. Math. Soc. 111 (1991), 95-99
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1031663
Second-derivative estimates for solutions of two-dimensional Monge-Ampère equations
Friedmar Schulz.
Proc. Amer. Math. Soc. 111 (1991), 101-110
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1031671
Index of faithful normal conditional expectations
Sze-Kai Tsui.
Proc. Amer. Math. Soc. 111 (1991), 111-118
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1033962
Construction of characteristic functions for classes of infinitely differentiable functions
M. Allouche, R. Couture and C. T. Tsai.
Proc. Amer. Math. Soc. 111 (1991), 119-126
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1045584
Henstock integrable functions are Lebesgue integrable on a portion
Zoltán Buczolich.
Proc. Amer. Math. Soc. 111 (1991), 127-129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1034883
Totally real sets in $C^{2}$
H. Alexander.
Proc. Amer. Math. Soc. 111 (1991), 131-133
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1031447
An inequality with applications to the subellipticity of the $\overline∂$-Neumann problem
Lop-Hing Ho.
Proc. Amer. Math. Soc. 111 (1991), 135-138
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1031664
Sets of minimal points in $l_{p}$
Miguel Lacruz.
Proc. Amer. Math. Soc. 111 (1991), 139-149
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1028045
Rotundity, the C.S.R.P., and the $𝜆$-property in Banach spaces
Richard M. Aron, Robert H. Lohman and Antonio Suárez.
Proc. Amer. Math. Soc. 111 (1991), 151-155
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1030732
The envelope of holomorphy of a truncated tube
Zai Fei Ye.
Proc. Amer. Math. Soc. 111 (1991), 157-159
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1030739
A comparison theorem for selfadjoint operators
Amin Boumenir.
Proc. Amer. Math. Soc. 111 (1991), 161-175
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1021896
Weak amenability of group algebras of connected complex semisimple Lie groups
B. E. Johnson.
Proc. Amer. Math. Soc. 111 (1991), 177-185
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1023344
A further generalization of the Knaster-Kuratowski-Mazurkiewicz theorem
Naoki Shioji.
Proc. Amer. Math. Soc. 111 (1991), 187-195
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1045601
Multiplicative decomposition of probability measures
Harald Luschgy.
Proc. Amer. Math. Soc. 111 (1991), 197-204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1043415
The range of a vector measure determines its total variation
Luis Rodríguez-Piazza.
Proc. Amer. Math. Soc. 111 (1991), 205-214
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1025281
A uniqueness theorem for $y’=f(x,y),y(x_{0})=y_{0}$
Armando Majorana.
Proc. Amer. Math. Soc. 111 (1991), 215-220
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1028290
Convexity properties of distinguished eigenvalues of certain classes of operators
B. Najman.
Proc. Amer. Math. Soc. 111 (1991), 221-225
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1027100
A precomposition analysis of linear operators on $l^{p}$
Steve M. Hudson.
Proc. Amer. Math. Soc. 111 (1991), 227-233
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1031666
Sierpiński sets and strong first category
Jakub Jasiński and Tomasz Weiss.
Proc. Amer. Math. Soc. 111 (1991), 235-238
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1039257
Sufficiency and the separation of strongly convex sets of probability measures
R. V. Ramamoorthi.
Proc. Amer. Math. Soc. 111 (1991), 239-245
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1028047
The span and semispan of some simple closed curves
Katarzyna Tkaczyńska.
Proc. Amer. Math. Soc. 111 (1991), 247-253
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1037225
Weakly infinite-dimensional product spaces
Dale M. Rohm.
Proc. Amer. Math. Soc. 111 (1991), 255-260
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1037221
The relationships of spans of convex continua in $R^{n}$
Thelma West.
Proc. Amer. Math. Soc. 111 (1991), 261-265
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1037227
Surjective mappings whose differential is nowhere surjective
Y. Yomdin.
Proc. Amer. Math. Soc. 111 (1991), 267-270
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1039267
Characteristics of index one orbits of Morse-Smale diffeomorphisms
Richard A. Holmgren.
Proc. Amer. Math. Soc. 111 (1991), 271-279
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1019273
Classifying immersed curves
J. Scott Carter.
Proc. Amer. Math. Soc. 111 (1991), 281-287
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1043406
Enumeration of Hamiltonian cycles and paths in a graph
C. J. Liu.
Proc. Amer. Math. Soc. 111 (1991), 289-296
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1028288
Simply connected manifolds with no conjugate points which are flat outside a compact set
Christopher B. Croke.
Proc. Amer. Math. Soc. 111 (1991), 297-298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1039254
Corrigendum to: “The singular integral characterization of $H^{p}$ on simple martingales” [Proc. Amer. Math. Soc. 88 (1983), no. 4, 617–621; MR0702286 (85c:42020)]
Akihito Uchiyama.
Proc. Amer. Math. Soc. 111 (1991), 299
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1042274